Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pitting edema after epidural

Premium Questions

Dr. Dadapeer K MD

(CME) since 2010, and taking treatment for eye TB effect (by AKT4 - 2 months after viewing result of TB ... as weakness, Acidity, unbalance digestion system, skin reaction etc. after 25 days) and in between... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Karl Logan MD

I experienced edema (not pitting but hard) in my left leg only. Following some back and hip pain ... leg today after noticing slight edema above my sock line. ... View answer

Answered by : Dr. Karl Logan ( Orthopaedic Surgeon)
Dr. Kaushal Bhavsar MD

I am sure I have CGF. I prolonged looking up answers till I now have pitting adema around 3 ... but it subsided so I thought no big deal even though I had to sit down after short excursions. I am going to go ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.   Bonnie Berger-Durnbaugh MD

I have been experiencing 3+ pitting edema since I arrived in Mexico 3 days ago. We are on the ocean. What might be causing this? ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Haleema MD

read showed an average lifespan, after diagnosis, of 7 years in Japan and 3 years in the US (the virus ... View answer

Answered by : Dr. Haleema ( General & Family Physician)

Public Forum Discussions

Dr. Saranya Ramadoss MD

I have pitting edema on both feet and weeping edema on a small part of my left back thigh. I am obese and am seeing a physical trainer for dietician and weight loss. After working out my... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.   Pavan Kumar Gupta MD

after a long day. I can make an impression in my skin, Pitting edema ?? Does edema besides swelling ...A couple of years ago I had DVT's in my lower left leg. After I recovered my skin... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Antoneta Zotaj MD

Why do I have a sudden onset 4plus pitting edema ankle and pretibial , no SOB HX Chronic UTI s , have urostomomy, urine clear, have MS, numerous med s. Flew 5 days ago pronounced after that. Have ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Mahesh Koregol MD

I m AAAAA I had c section 2 and half months ago, I had pitting edema in last trimester of pregnancy after c section edema was gone in a week. But now I m again having pitting edema... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr.  Ralph Chambers MD

i am a medical student.my life is sedentry.am overweight and i am a diagnosed case of pcos for 1 yr.i am not taking any medications.now i noticed bilateral non pitting pedal edema that increases after ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)

Mobile Questions and Answers

Dr.  Sandip Kabra MD

If edema is still present even after taking lasix then one can increase the dose up to 20 mg or consult physician for proper diagnosis.

Dr.    Dariush Saghafi MD

It would not be uncommon to see 1+ pitting edema on the legs of a 68 year old following a long plane travel. I would certainly not hesitate to prescribe TED HOSE for my patients under those circumstances but...

Dr.  Abubakar Siddiqh MD

yes.its normal, due to mucosal edema of tissues of throat.